Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
queenie212

Sadness over finishing my course!

Recommended Posts

I'm about to finish a six month course of sweet sweet Accutane. I have about a week's worth of pills left.

I am so sad. My skin looks the best it's looked in over a decade. I wish I could stay on Accutane forever (yes I know how unhealthy that'd be). I think I'm also nervous about my acne returning.

Anyone else experience this?

Link to comment
Share on other sites

You shouldn't be sad but happy that you're done with you're accutane course :) and that your skin looks great

If acne returns just ask your derm to put you back on it

Link to comment
Share on other sites

I just finished my first course of accutane about 3 weeks ago. I felt nervous about it too and I'm still worried about the acne returning. Before accutane my skin was so oily and then for the first time, because of the medication, it was dry. My skin is still clear but I've noticed it getting a little bit oily. I would like to see my dermatologist for a prescription for Tazorac, but I'm not sure if it will be covered by insurance because I currently do not have acne. I'd like to have it in case I do start breaking out again. Does anyone know if it would be covered? Would this be considered a regular follow-up for maintenance? I know insurance companies are different, but did anyone here have the same situation? Please reply or send me a PM is you have an answer for me . Thanks :)

Link to comment
Share on other sites

I'm about to finish a six month course of sweet sweet Accutane. I have about a week's worth of pills left.

I am so sad. My skin looks the best it's looked in over a decade. I wish I could stay on Accutane forever (yes I know how unhealthy that'd be). I think I'm also nervous about my acne returning.

Anyone else experience this?

Feeling the same thing right now. Have about 2 weeks left on my course. Suffered with acne for 8 years and I am finally clear. I am really worried that my acne may return.

Link to comment
Share on other sites

I finished my first course about a month ago. I was TERRIFIED that my acne would return. And it is gradually returning. I've already gotten about 7 pimples on my shoulders (but luckily none on my face yet).

Good luck :]

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×